# SDR ASAA2018091726151

- Difficulty date: September 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 40,579 hours, 12,304 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND NR 1 ENGINE HAS "THE VSV POSITION SIGNAL IS OUT OF RANGE" LONG TIME FAULT 75-20391. GROUNDED - YES. PERFORMED EEC BITE IAW FIM 73-00 TASK 801. FOUND NO FAULTS. PERFORMED ACTUATORS TEST IAW AMM 71-00-00-700-807-F00. GROUND VERIFICATION GOOD AND NO FAULTS EXISTING.
